# SDR CALA2015112594860

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 66,812 hours, 7,624 cycles
- Engine: Pwa PW4056
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PFD ARCED OUT.  SPARKS WERE SEEN THEN THE PFD WENT BLANK, POPPED CB & THEN LOTS OF SMOKE.  NO FLAMES WERE SEEN.  INSPECTED AREA FOR HEAT DAMAGE ASSOC WITH ARCING, NONE FOUND.  REPLACED FIRST OFFICERS PFD IAW MM 31-61-02 P401, MM 31-61-01 & REF IPC 31-11-26-005.
